MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT HOODED PE HC LINER Ø36/E; HIP POLYETHYLENE HIGH CROSS LINER

MEDACTA INTERNATIONAL SA LINER: MPACT HOODED PE HC LINER Ø36/E; HIP POLYETHYLENE HIGH CROSS LINER
Catalog Number 01.32.3644HCAT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 03/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 april 2024.Lot 2314989: (b)(4) items manufactured and released on 08-aug-2023.Expiration date: 2028-07-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional involved implants: batch review performed on 24-apr-2024 on ball heads: mectacer 01.29.208 mectacer head biolox delta dia.36 12/14-s (k112115) lot.2340140.Lot 2340140: (b)(4) items manufactured and released on 25-oct-2023.Expiration date: 2028-10-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 24 april 2024 on mpact 01.32.152dh acetabular shell ø52 two-holes (k132879) lot.2336164.Lot 2336164: (b)(4) items manufactured and released on 13-dec-2023.Expiration date: 2028-11-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 24 april 2024 on stem: amistem p 01.18.402 amistem-p lat stem size 7 (k173794) lot.2218935.Lot 2218935: (b)(4) items manufactured and released on 28-nov-2022.Expiration date: 2027-11-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
Revision surgery due to joint luxation, few days after the primary surgery and close reduction.The hip was unstable also during revision surgery and led to surgeon decision to revise all components.

Brand Name
LINER: MPACT HOODED PE HC LINER Ø36/E
Common Device Name
HIP POLYETHYLENE HIGH CROSS LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19173866
Report Number3005180920-2024-00264
Device Sequence Number7455777
Product Code LPH
UDI-Device Identifier07630030812101
UDI-Public07630030812101
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.32.3644HCAT
Device Lot Number2314989
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Initial Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown